- -

Increasing the convergence order of an iterative method for nonlinear systems

RiuNet: Repositorio Institucional de la Universidad Politécnica de Valencia

Compartir/Enviar a

Citas

Estadísticas

Increasing the convergence order of an iterative method for nonlinear systems

Mostrar el registro completo del ítem

Cordero Barbero, A.; Hueso Pagoaga, JL.; Martínez Molada, E.; Torregrosa Sánchez, JR. (2012). Increasing the convergence order of an iterative method for nonlinear systems. Applied Mathematics Letters. 25(12):2369-2374. doi:10.1016/j.aml.2012.07.005

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/54861

Ficheros en el ítem

Metadatos del ítem

Título: Increasing the convergence order of an iterative method for nonlinear systems
Autor:
Entidad UPV: Universitat Politècnica de València. Departamento de Matemática Aplicada - Departament de Matemàtica Aplicada
Fecha difusión:
Resumen:
In this work we introduce a technique for solving nonlinear systems that improves the order of convergence of any given iterative method which uses the Newton iteration as a predictor. The main idea is to compose a given ...[+]
Palabras clave: Convergence order , Efficiency index , Iterative function , Nonlinear equation , Computational effort , Iterative functions , Newton iterations , Numerical tests , Order of convergence , Theoretical result , Computational efficiency
Derechos de uso: Cerrado
Fuente:
Applied Mathematics Letters. (issn: 0893-9659 ) (eissn: 1873-5452 )
DOI: 10.1016/j.aml.2012.07.005
Editorial:
Elsevier
Versión del editor: http://dx.doi.org/10.1016/j.aml.2012.07.005
Agradecimientos:
This research was supported by Ministerio de Ciencia e Innovacion MTM2011-28636-C02-02 and by Vicerrectorado de Investigacion, Universitat Politecnica de ValenciaPAID-06-2010-2285.
Tipo: Artículo

Este ítem aparece en la(s) siguiente(s) colección(ones)

Mostrar el registro completo del ítem